It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-02-2007, 06:16 PM   #1
Newbie
(male)
 
Join Date: Jul 2007
Location: Australia
Posts: 1
aussie_pride HB User
How do you know if your acne is returning after youve finished your roaccutane course

hey guys, im new here. I had very oily skin and a result got bad acne. I was on roaccutane for 8 months and as per alot of people got side effects. However, mine were a bit more unusual than what most people who are on the drug experience. I did have dry lips but also I noticed that my skin was very sensitive to light. For example, when i woke up in the morning my skin was its normal colour, but when I would go out into the sun, I noticed it would become very red and could see all these residual marks. Ive now finished my course and have been off it for 1 and a half months. my skin is pretty good. I have these pocks and residual marks on my forehead but I think they are starting to fade. There is still a fair bit of redness...like when i smile my face still goes red..I dont know how long the redness will last. Does any one know how long redness should last after uve finished the course and what I should do about it?

Also ive noticed that my im starting these small red lumps near my jaw-line and the lower part of my chin. Over the last week ive been getting one a day. I think they are pimples although im not quite sure. Heres why. Previously my skin was extremely oily but only on my forehead, chin and nose and thats where my acne would occurr (when i went on roaccutane, the flair up cause it to spread to my cheeks but it cleared up fairly well with no residual marks). My chin, forehead and nose is still oily but not nearly as oily as it was before my roaccutane course. My cheeks arent oily at all...like the skin there is as normal as the skin on my arms or my legs or any other part of my body. Furthermorewithout being arrogant I think I take excellent care of my skin. I wash my face with soap every morning and night with sapoderm and when my skin becomes too dry I stop using it for a few days and use a Pears soap thats hypoallergenic and non-comedogenic. I drink plenty of water, i eat a diet of alot of fresh fruit and stay away from fatty foods and I exercise every day. Yet im get these small red lumps. Any ideas? thanks

 
Sponsors Lightbulb
   
Old 07-03-2007, 06:29 AM   #2
Senior Member
(male)
 
Join Date: Jul 2005
Posts: 112
llouis HB User
Re: How do you know if your acne is returning after youve finished your roaccutane co

hi, i have some similiar experience like yours.
i stopped roaccutane after a year, and my skin look reddish like some kinda rash. and my derm gave me soothening cream to apply and within a few days, my skin feels like baby (smooth but ofcoz i have scar but i can feel the smoothness in my touch). but after a few weeks of stopping roacctune, pimples came back on my nose and chin, i dunno why, i'm currently on hostamycin for oil controlling

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cystic acne crystal75 Acne 3 06-27-2009 05:11 PM
Is there a consensus on how to clear acne? Thesage Acne 9 10-30-2006 05:35 PM
is accutane good for people with non cystic acne jdean Acne 4 08-03-2006 09:54 PM
accutane for non-cystic acne xphile Acne 6 07-15-2006 04:05 AM
22 and still regular acne! dirkson4 Acne 20 03-29-2006 02:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!